# SDR SWAA2025062785273

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 85,962 hours, 38,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE EMERG LIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
